# SDR IPXA13B79635

- Difficulty date: July 22, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 74745E
- Aircraft time: 86,320 hours, 14,670 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65B01828607
- Condition: Corroded
- Location: Bs 987-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 987 TO 1050 KEEL BEAM BOX AREA SEVERAL LOCATIONS OF CORROSION.   REPAIRED IAW HX RI-53-49-10282, REV A & EO B747-5310-51646-A, REPAIR CLASSIFIED AS MINOR.
